# SDR SWAA2016022349285

- Difficulty date: February 19, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,436 hours, 60,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMER EXIT LIGHT LENS LOOSE.  SECURED LENS IAW SIP.
